# SDR AU981344

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208
- Engine: Pwa PT6A114
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Diaphragm
- Part number: 310082903
- Condition: Damaged
- Location: Compressor
- Component: 310082903
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE BLEED VALVE DIAPHRAGM SPLIT.  PART TC:  1,622.
